Publication
Title
Analytic models for parameter dependency in option price modelling
Author
Abstract
Language
English
Source (journal)
Numerical algorithms. - Basel
Publication
Basel : 2016
ISSN
1017-1398
Volume/pages
73:1(2016), p. 15-31
ISI
000382145200002
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification Error report